# SDR GTIA2019093034655

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 51,604 hours, 24,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-L1 DOOR ASSIST CYLINDER LOW PSI < 1000 ON GAUGE--SERVICED L1 DOOR ASSIST CYLINDER TO REQUIRED LEVEL PER AMM 52-10-00-614-001-A, CHECKS OK NO LEAKS NOTED
